Alert archive / Washington / Wind Advisories in 2013
Wind Advisory 10, NWS Seattle, WA
NWS Seattle, WA issued this wind advisory at Sep 28, 2013, 3:23 AM PDT for San Juan County, Washington. It took effect at Sep 28, 2013, 6:00 AM PDT. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Sep 28, 2013, 3:23 AM PDT (10:23 UTC)
- In effect from
- Sep 28, 2013, 6:00 AM PDT
- Expired
- Sep 28, 2013, 7:00 PM PDT
- In force
- 13 hr
- Issued by
- NWS Seattle, WA
County San Juan County, WA
The radar
The Seattle radar (KATX), 54 km from the middle of the area, began a volume at 10:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Quillayute State, WA (KUIL), launched 00:00Z, 10.4 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 27 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 739 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
595 WWUS76 KSEW 281023 NPWSEW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 323 AM PDT SAT SEP 28 2013 .GUSTY SOUTH WINDS OF 45 TO 50 MPH...LOCALLY HIGHER...WILL OCCUR THIS AFTERNOON AHEAD OF AND WITH A STRONG COLD FRONT. THERE IS A POSSIBILITY OF HIGH WINDS OVER THE COAST AND PARTS OF INTERIOR NORTHWEST WASHINGTON SUNDAY NIGHT. WAZ516-517-281830- /O.NEW.KSEW.WI.Y.0010.130928T1300Z-130929T0000Z/ NORTH COAST-CENTRAL COAST- 323 AM PDT SAT SEP 28 2013 ...WIND ADVISORY IN EFFECT FOR THE COAST UNTIL 5 PM PDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON. * SOME AFFECTED LOCATIONS...HOQUIAM...OCEAN SHORES...QUEETS...AND LA PUSH. * TIMING...STRONG...GUSTY WINDS WILL DEVELOP LATER THIS MORNING OR AFTER 8 AM PDT...THEN DIMINISH AFTER 3 PM PDT THIS AFTERNOON. * WIND...INCREASING FROM THE SOUTH AT 20 TO 35 MPH WITH GUSTS TO 45 TO 50 MPH. THERE MAY BE LOCALIZED GUSTS NEAR 55 MPH NEAR THE BEACHES. * IMPACTS...WINDS THIS STRONG CAN SNAP SMALL TREE BRANCHES... TOPPLE SMALL OR SHALLOW ROOTED TREES...AND CAUSE LOCAL POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH OR GUSTS OF 45 TO 57 MPH ARE LIKELY. && $$ WAZ001-503-506>508-510-281830- /O.NEW.KSEW.WI.Y.0010.130928T1600Z-130929T0200Z/ SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-WESTERN SKAGIT COUNTY- EVERETT AND VICINITY-SEATTLE/BREMERTON AREA-ADMIRALTY INLET AREA- 323 AM PDT SAT SEP 28 2013 ...WIND ADVISORY IN EFFECT FOR THE NORTH INTERIOR AND PARTS OF THE PUGET SOUND REGION FROM 9 AM THIS MORNING TO 7 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM PDT THIS EVENING. * SOME AFFECTED LOCATIONS...SEATTLE...EVERETT...MOUNT VERNON... PORT TOWNSEND...BELLINGHAM...FRIDAY HARBOR...AND OAK HARBOR. * TIMING...STRONG...GUSTY WINDS WILL DEVELOP LATE THIS MORNING OR AFTER 11 AM PDT...THEN DIMINISH AFTER 5 PM PDT THIS AFTERNOON. * WIND...SOUTHERLY AND INCREASING TO 20 TO 35 MPH WITH GUSTS TO 45 TO 50 MPH. THE STRONGEST WINDS WILL LIKELY OCCUR OVER THE ADMIRALTY INLET AREA...WHERE GUSTS COULD REACH NEAR 55 MPH THIS AFTERNOON. * IMPACTS...WINDS THIS STRONG CAN SNAP SMALL TREE BRANCHES... TOPPLE SMALL OR SHALLOW ROOTED TREES...AND CAUSE LOCAL POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH OR GUSTS OF 45 TO 57 MPH ARE LIKELY. && $$ WWW.WEATHER.GOV/SEATTLE
1 follow-up statement
864 WWUS76 KSEW 281753 NPWSEW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 1053 AM PDT SAT SEP 28 2013 .LOCAL WIND GUSTS OF 45 TO 50 MPH WILL OCCUR WITH A STRONG FRONT THIS AFTERNOON. ANOTHER STRONGER WEATHER SYSTEM WILL ARRIVE AROUND SUNDAY EVENING...WITH A CHANCE OF DAMAGING HIGH WINDS OVER PORTIONS OF WESTERN WASHINGTON. WAZ516-517-290500- /O.NEW.KSEW.HW.A.0002.130929T2200Z-130930T1000Z/ /O.CON.KSEW.WI.Y.0010.000000T0000Z-130929T0000Z/ NORTH COAST-CENTRAL COAST- 1053 AM PDT SAT SEP 28 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... ...HIGH WIND WATCH IN EFFECT FROM SUNDAY AFTERNOON AND SUNDAY NIGHT... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ALSO ISSUED A HIGH WIND WATCH IN EFFECT FOR SUNDAY AFTERNOON AND NIGHT. * SOME AFFECTED LOCATIONS...HOQUIAM...OCEAN SHORES...QUEETS... AND LA PUSH. * TIMING...GUSTY WINDS THIS AFTERNOON WILL OCCUR WITH A STRONG FRONT. ANOTHER STRONGER FRONT WILL REACH THE AREA AROUND SUNDAY EVENING. * WIND...TODAY SOUTH WINDS OF 20 TO 35 MPH WITH GUSTS AROUND 50 MPH. LATE SUNDAY AFTERNOON AND NIGHT SOUTHWEST WINDS OF 40 MPH WITH GUSTS TO 60 MPH ARE POSSIBLE WITH A STRONGER SYSTEM. * IMPACTS...WIND GUSTS TODAY COULD SNAP BRANCHES AND AND CAUSE LOCAL POWER OUTAGES. MORE WIDESPREAD AND DAMAGING WINDS ARE POSSIBLE SUNDAY AFTERNOON AND NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH OR GUSTS OF 45 TO 57 MPH ARE LIKELY. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A DAMAGING WIND EVENT. && $$ WAZ508-290500- /O.NEW.KSEW.HW.A.0002.130929T2200Z-130930T1000Z/ /O.CON.KSEW.WI.Y.0010.000000T0000Z-130929T0200Z/ SEATTLE/BREMERTON AREA- 1053 AM PDT SAT SEP 28 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PDT THIS EVENING... ...HIGH WIND WATCH IN EFFECT FOR LATE SUNDAY AFTERNOON AND NIGHT... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ALSO ISSUED A HIGH WIND WATCH WHICH IS IN EFFECT FOR LATE SUNDAY AFTERNOON AND NIGHT. * SOME AFFECTED LOCATIONS...SEATTLE...BREMERTON. * TIMING...GUSTY WINDS THIS AFTERNOON WILL OCCUR WITH A STRONG FRONT. ANOTHER STRONGER FRONT WILL REACH THE AREA LATER SUNDAY AFTERNOON AND SUNDAY NIGHT. * WIND...TODAY SOUTH WINDS OF 20 TO 35 MPH WITH GUSTS AROUND 45 MPH. LATE SUNDAY AFTERNOON AND NIGHT SOUTHERLY WINDS OF 40 MPH WITH GUSTS TO 60 MPH ARE POSSIBLE WITH A STRONGER SYSTEM. * IMPACTS...WIND GUSTS TODAY COULD SNAP BRANCHES AND AND CAUSE LOCAL POWER OUTAGES. MORE WIDESPREAD AND DAMAGING WINDS ARE POSSIBLE LATE SUNDAY AFTERNOON AND SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH OR GUSTS OF 45 TO 57 MPH ARE LIKELY. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A DAMAGING WIND EVENT. && $$ WAZ001-503-506-507-510-290500- /O.NEW.KSEW.HW.A.0002.130929T2200Z-130930T1000Z/ /O.CON.KSEW.WI.Y.0010.000000T0000Z-130929T0200Z/ SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-WESTERN SKAGIT COUNTY- EVERETT AND VICINITY-ADMIRALTY INLET AREA- 1053 AM PDT SAT SEP 28 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PDT THIS EVENING... ...HIGH WIND WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE SUNDAY NIGHT... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE SUNDAY NIGHT. * SOME AFFECTED LOCATIONS...EVERETT...MOUNT VERNON... PORT TOWNSEND...BELLINGHAM...FRIDAY HARBOR...AND OAK HARBOR. * TIMING...GUSTY WINDS THIS AFTERNOON WILL OCCUR WITH A STRONG FRONT. ANOTHER STRONGER FRONT WILL REACH THE AREA SUNDAY AFTERNOON AND NIGHT. * WIND...TODAY SOUTH WINDS OF 20 TO 35 MPH WITH GUSTS AROUND 50 MPH. LATE SUNDAY AFTERNOON AND NIGHT SOUTHEAST WINDS SHIFTING TO SOUTHWEST WINDS OF 40 MPH WITH GUSTS TO 60 MPH ARE POSSIBLE WITH A STRONGER SYSTEM. * IMPACTS...WIND GUSTS TODAY COULD SNAP BRANCHES AND AND CAUSE LOCAL POWER OUTAGES. MORE WIDESPREAD AND DAMAGING WINDS ARE POSSIBLE AROUND SUNDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH OR GUSTS OF 45 TO 57 MPH ARE LIKELY. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A DAMAGING WIND EVENT. && $$ WAZ515-290500- /O.NEW.KSEW.HW.A.0002.130929T2200Z-130930T1000Z/ WESTERN STRAIT OF JUAN DE FUCA- 1053 AM PDT SAT SEP 28 2013 ...HIGH WIND WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE SUNDAY NIGHT... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE SUNDAY NIGHT. * SOME AFFECTED LOCATIONS...SEKIU. * TIMING...A STRONG FRONT WILL REACH THE AREA AROUND SUNDAY EVENING. * WIND...LATE SUNDAY AFTERNOON AND NIGHT SOUTHWEST WINDS OF 40 MPH WITH GUSTS TO 60 MPH ARE POSSIBLE WITH A STRONG FRONT. * IMPACTS...DAMAGING WINDS ARE POSSIBLE AROUND SUNDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A DAMAGING WIND EVENT. && $$ WAZ511-290500- /O.NEW.KSEW.HW.A.0002.130929T2200Z-130930T1000Z/ HOOD CANAL AREA- 1053 AM PDT SAT SEP 28 2013 ...HIGH WIND WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE SUNDAY NIGHT... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE SUNDAY NIGHT. * SOME AFFECTED LOCATIONS...BANGOR...HOOD CANAL BRIDGE...LOFALL. * TIMING...A STRONG FRONT WILL REACH THE AREA AROUND SUNDAY EVENING. * WIND...LATE SUNDAY AFTERNOON AND NIGHT SOUTH WINDS OF 40 MPH WITH GUSTS TO 60 MPH ARE POSSIBLE WITH A STRONG FRONT. * IMPACTS...DAMAGING WINDS ARE POSSIBLE LATE SUNDAY AFTERNOON AND NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A DAMAGING WIND EVENT. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this wind advisory went out at Sep 27, 9:45 PM PDT, 5 hours 38 minutes earlier.
Area forecast discussion, Sep 27, 9:45 PM PDT, 5 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
945 PM PDT FRI SEP 27 2013
.SYNOPSIS...A STRONG FRONTAL SYSTEM WILL REACH WESTERN WASHINGTON
SATURDAY. ANOTHER STRONG SYSTEM WILL REACH THE AREA SUNDAY OR SUNDAY
NIGHT. THERE WILL BE RAIN AND PERIODS OF WINDY WEATHER THIS WEEKEND.
THE RAIN WILL BE HEAVY IN THE MOUNTAINS. A COOLER MORE SHOWERY
WEATHER PATTERN WILL DEVELOP NEXT WEEK WITH DRY WEATHER POSSIBLE
AROUND THURSDAY AND FRIDAY OF NEXT WEEK.
&&
.SHORT TERM...THERE WILL BE A FEW SHOWERS OVER THE AREA THIS EVENING
IN THE WAKE OF THE FRONT WHICH MOVED THROUGH EARLIER TODAY. AS HAS
BEEN ADVERTISED FOR A FEW DAYS NOW...A STRONG FRONTAL SYSTEM WILL
MOVE THROUGH THE AREA SATURDAY. THE LEADING EDGE OF THE RAIN FROM
THIS SYSTEM WILL BEGIN TO MOVE INTO THE AREA LATE TONIGHT. RAIN...
HEAVY AT TIMES...WILL CONTINUE FOR MOST OF THE DAY SATURDAY. IT WILL
ALSO GET LOCALLY WINDY DURING THE AFTERNOON AS THE FRONT NEARS.
ADVISORY LEVEL WINDS LOOK LIKE A GOOD BET FOR THE COAST AND
NORTHWEST INTERIOR IN THE AFTERNOON OR EARLY EVENING. THE FRONT WILL
MOVE ONSHORE SATURDAY EVENING WITH RAIN TAPERING SATURDAY NIGHT.
A SECOND STRONG FRONTAL SYSTEM WILL APPROACH THE AREA SUNDAY AND
MOVE ONSHORE SUNDAY EVENING. THIS WILL CAUSE WIND AND RAIN TO
INCREASE AGAIN OVER THE AREA LATER IN THE DAY SUNDAY. THE HEAVIEST
RAIN AND STRONGEST WINDS LOOK LIKE THEY WILL OCCUR SUNDAY EVENING AS
THE FRONT MOVES ONSHORE. A NEW WRINKLE IN THE GFS AND ECMWF TODAY IS
TO SPIN UP A 970-ISH SURFACE LOW NEAR 48N 130W LATE IN THE AFTERNOON
AND BRING THIS INLAND OVER CENTRAL VANCOUVER ISLAND IN THE EVENING.
THIS WOULD BRING POSSIBLE HIGH WINDS TO THE COAST AND PARTS OF THE
NORTHWEST INTERIOR. THE NEW NAM IN TURN SPINS UP A 980 MB LOW OFF
THE COAST AND BRINGS IT RIGHT OVER THE OLYMPIC PENINSULA SUNDAY
EVENING WHICH COULD BRING HIGHS WINDS TO PUGET SOUND. NEEDLESS TO
SAY...THERE IS UNCERTAINTY WITH HOW THIS WILL PLAY OUT BUT IT BEARS
WATCHING FOR NOW.
BESIDES THE WIND CONCERNS...THE HEAVY RAINS OVER THE MOUNTAINS FROM
THE SATURDAY AND SUNDAY FRONTS WILL BRING SOME FLOODING CONCERNS.
SEE THE HYDROLOGY SECTION BELOW FOR MORE DETAILS. SCHNEIDER
.LONG TERM...PREVIOUS DISCUSSION...THE TROUGH OVER THE NE PACIFIC
WILL GIVE SHOWERY COOL WEATHER FOR THE FIRST HALF OF THE WEEK. THE
SNOW LEVEL WILL PROBABLY BE BELOW THE HIGHEST PASSES BUT ABOVE THE
MAIN CASCADE PASSES...AVERAGING 5000FT. A BIT OF A RIDGE BUILDS IN
OVER THE AREA BY THURSDAY SO WE MAY SCRAPE A COUPLE OF SUNNY DRY
DAYS TOGETHER TOWARD THE END OF THE WEEK.
&&
.HYDROLOGY...THERE WILL BE PERIODS OF HEAVY RAIN IN THE MOUNTAINS
THIS WEEKEND. THERE WILL PROBABLY BE A LULL SATURDAY NIGHT AND
SUNDAY MORNING BEFORE ANOTHER FRONTAL WAVE REACHES WESTERN WA SUNDAY
EVENING. THE UW 4KM WRFGFS 72 HOUR RAINFALL TOTAL FOR 5PM TODAY TO 5
PM MONDAY SHOWS 2-4 INCHES OF RAIN FOR THE MOST OF THE
LOWLANDS...3-5 INCHES AT THE LOWER ELEVATIONS OF THE MOUNTAINS...AND
6-12 INCHES FOR THE HIGH PEAKS OF THE OLYMPICS AND THE CASCADE
VOLCANOES AND THE OTHER HIGH PEAKS UP AROUND BAKER. A FLOOD WATCH
HAS BEEN ISSUED FOR MOST OF WESTERN WA FOR THE RIVERS FLOWING OUT OF
THE MOUNTAINS.
&&
.AVIATION...WESTERN WASHINGTON IS BETWEEN SYSTEMS THIS EVENING. THE
AIR MASS DESTABILIZED SOMEWHAT THIS EVENING BEHIND THE WEAK FEATURE
THAT MOVED ACROSS THE AREA EARLIER TODAY. THE AIR MASS WILL
GRADUALLY STABILIZE OVERNIGHT. MODERATE W TO SW FLOW ALOFT IS
OCCURING TONIGHT. WITH THE EXCEPTION OF KOLM WHICH HAS BKN-OVC008
THIS EVENING...SKIES HAVE BECOME MAINLY VFR THIS EVENING. EXPECT
CIGS TO GRADUALLY FILL IN TO MVFR MOST AREAS OVERNIGHT. RAIN IS
EXPECTED TO SPREAD ONTO THE COAST BY MIDNIGHT AND INTO THE INTERIOR
2-4 AM.
THE AIR MASS ON SATURDAY WILL BE MOIST WITH STRONG SW FLOW ALOFT.
STRONG FLOW ALOFT WILL INTERACT WITH THE OLYMPICS WITH 50-55 KT SSW
WINDS DEVELOPING ABOVE 3000 FT AROUND THE INTERIOR TAFS FROM KPAE TO
KSEA. EXPECT 4-5SM -RA BR WITH CIGS GENERALLY 015 WITH HEAVIER
PRECIPITATION CREATING IFR CONDITIONS AT TIMES ALONG THE COAST. THE
AIR MASS WILL DESTABILIZE AS THE FRONT MOVES THROUGH THE AREA...AND
THERE IS A CHANCE OF TSTMS ALONG AND BEHIND THE FRONT. ALBRECHT
KSEA...VFR CONDITIONS THIS EVENING WILL GRADUALLY DETERIORATE TO
SCT-BKN025 OVC035 AFTER ABOUT 09Z AS -RA BEGINS. GENERALLY EXPECT
4SM RA BR SCT008 OVC015 15Z ONWARD ON SATURDAY. S WIND 8 TO 12 KT
TONIGHT WILL RISE TO S 22-28KT G35-40 KT 20Z SAT-02Z SUN. WIND AT
035 WILL RISE TO SW 50-55KT SAT. ALBRECHT
&&
.MARINE...UNUSUALLY STRONG WINDS ARE EXPECTED FOR SO EARLY IN THE
SEASON ACROSS THE WESTERN WASHINGTON WATERS THIS WEEKEND.
CONFIDENCE IS HIGH THAT A STRONG FRONT APPROACHING 135W WILL REACH
THE COAST SAT AFTERNOON AND PUSH THROUGH THE INLAND WATERS LATE SAT
AFTERNOON OR SAT EVENING. GALE WARNINGS HAVE BEEN ISSUED FOR ALL
WATERS EXCEPT FOR THE CENTRAL STRAIT OF JUAN DE FUCA AND PUGET SOUND
AND HOOD CANAL -WHERE A SMALL CRAFT ADVISORY IS IN EFFECT- AHEAD OF
THIS STRONG INCOMING FRONT. SOME GUSTS TO 45 KT CAN BE EXPECTED OVER
THE COASTAL WATERS AND WEST ENTRANCE TO THE STRAIT AND IN THE INLAND
WATERS FROM ADMIRALTY INLET NORTHWARD AS THE FRONT MOVES THROUGH SAT
AFTERNOON AND EARLY EVENING. THE AIR MASS WILL BECOME RATHER
UNSTABLE AS THE FRONT PASSES...AND THERE IS A CHANCE OF TSTMS ALONG
AND BEHIND THE FRONT.
18Z AND 00Z MODEL SOLUTIONS SHOW A STRONGER SECOND SYSTEM MOVING
INTO THE WATERS SUNDAY AFTERNOON OR EVENING. THE 00Z GFS...00Z
CANADIAN...AND 12Z ECMWF TAKE A DEEP 972-980 MB LOW INTO SOUTH
CENTRAL OR CENTRAL VANCOUVER ISLAND WHILE THE 00Z NAM TAKES A
DEVELOPING 980 MB LOW INTO THE NORTHERN OLYMPIC PENINSULA AND NORTH
INLAND WATERS. WHILE CONFIDENCE ON THE EXACT TRACK OF THE SECOND
STORM IS MODERATE...ALL OF THE MODELS WOULD SUGGEST WITH HIGH
CONFIDENCE THAT WIDESPREAD GALES ARE LIKELY. STORM FORCE WINDS ARE
POSSIBLE ALONG THE COAST AND POSSIBLY PORTIONS OF THE INTERIOR. WILL
CONSIDER STORM WATCHES FOR PORTIONS OF THE WATERS SUNDAY AFTERNOON
AND EVENING.
THE FIRST FRONT WILL GENERATE 14 TO 17 FT SEAS ACROSS THE COASTAL
WATERS LATER SAT INTO SAT NIGHT. 20 TO 25 FT SEAS CAN BE EXPECTED
WITH AND BEHIND THE SECOND STRONGER STORM LATE SUN AND SUN NIGHT.
ALBRECHT
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...FLOOD WATCH FOR SATURDAY NIGHT THROUGH MONDAY MORNING FOR MOST
OF WESTERN WA.
PZ...GALE WARNING COASTAL WATERS...ENTRANCES TO THE STRAIT OF
JUAN DE FUCA...ADMIRALTY INLET AND NORTHERN INLAND WATERS.
.SMALL CRAFT ADVISORY PUGET SOUND AND HOOD CANAL.
&&
YOU CAN SEE AN ILLUSTRATED VERSION OF THE FORECAST DISCUSSION AT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTMLThe office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 27, 9:04 PM PDT | Gale Warning | SEW | 24 hr | |
| Sep 27, 9:04 PM PDT | Small Craft Advisory | SEW | 30 hr | |
| Sep 28, 2:41 AM PDT | Gale Watch | SEW | 24 hr | |
| Sep 28, 2:41 AM PDT | Small Craft Advisory for Rough Bar | SEW | 4 days | |
| Sep 28, 2:41 AM PDT | Storm Watch | SEW | 24 hr | |
| Sep 28, 10:53 AM PDT | High Wind Watch | SEW | San Juan | 24 hr |
| Sep 28, 2:39 PM PDT | River Flood Warning | SEW | Pierce | 31 hr |
Nearby
Wind Advisories in Washington, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.